Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Pimple on nose, swelling. Used deriva bpo, clindamycin and nicotinamide gel. Anything else?

hello doctor my self shaik fahad i m 18 years old and i am suffering form a pimple like thing on my nose since past 6 months i dont know its is pimple or some kind of infection ,earlier it was a pimple then slowly its changed to a spot like thing and yea a little bit of swelling is there but i feel no pain in that and to be frank yes i did poped that thing earlier and i tried many cosmetics like deriva bpo, clindamycin and nicotinamide gel, benzoyl peroxide ,etc but didnt found any result so doctor please help me out on this waiting for ur response
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Your pimple might have healed with hypertrophic scarring and that is why you are having an elevated painless lesion over your nose. If it is a hypertrophic scar deriva, clindamycin etc won't work instead a single intralesional steroid injection might be required. I would advise you to consult a dermatologist so that both the diagnosis and treatment required can be delivered. Hope that solves your query. Take care.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor